# SDR 95ZZZY0962

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bellows
- Part number: 1051011305
- Condition: Torn
- Location: M/R Mast
- Part time: 481 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLOWS IS TORN AROUND CLAMP AND FOLD AREAS.  ABOVE DATE IS OCCURRENCE DATE.  REMOVAL DATE 1/10/95. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
